# SDR ABXA20251018273

- Difficulty date: October 18, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,984 hours, 27,819 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN DECK CARGO DOOR WARNING ON DEPARTURE .ACFT RETURNED TO FIELD (ATB) AND MTX GROUNDED AC, MTX THEN DEFERRED MAIN DECK CARGO DOOR INDICATION IAW MEL ABX52-71-1-2. AND RETURNED AC TO SERVICE.
